Current Issue

Vol. 18 No. 1 (2024)
View All Issues

ISSN Number: 1750-9548

The International Journal of Multiphysics publishes peer-reviewed original research articles, review papers and communications in the broadly defined field of Multiphysics. The emphasis of this journal is on the theoretical development, numerical modelling and experimental investigations that underpin Multiphysics studies.

Articles include fundamental developments as well as industrial applications.

The journal issues are published quarterly.

The International Journal of Multiphysics is an Open Access Journal (DOAJ, Sherpa Romeo: Green).

There is no submission charge.

The articles will be published under Creative Commons Attribution License (CC-BY 4.0). The authors will hold the copyrights without restrictions.

Please visit following for journal impact.